A unified point of view on the theory of generalized Bessel functions

G. Dattoli, G. Maino, C. Chiccoli, S. Lorenzutta, A. Torre

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Bessel functions have been generalized in a number of ways and many of these generalizations have been proved to be important tools in applications. In this paper we present a unified treatment, thus proving that many of the seemingly different generalizations may be viewed as particular cases of a two-variable function of the type introduced by Miller during the sixties. © 1995.
Original languageEnglish
Pages (from-to)113 - 125
Number of pages13
JournalComputers and Mathematics with Applications
Volume30
Issue number7
DOIs
Publication statusPublished - 1995
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this